# SDR 01FDEA01067

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 30,190 hours, 4,482 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Manifold Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 HYD FLUID SYS LEAK.  REMOVED AND REPLACED NR 3 HYD MANIFOLD FILTER AND O-RING.
